MAUDE Adverse Event Report: OMNILIFE SCIENCE APEX KNEE IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNILIFE SCIENCE APEX KNEE IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Catalog Number KC-36024
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2021.The original surgery date is (b)(6) 2018.The reason for revision is reported instability.During the revision the insert and bolt were removed and replaced with new components.This event was reported to corin's clinical department on (b)(6) 2025 under case study (b)(6).
 
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
APEX KNEE IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
MDR Report Key22563941
Report Number1226188-2025-00035
Device Sequence Number19786000
Product Code JWH
UDI-Device Identifier00841690101550
UDI-Public00841690101550
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue NumberKC-36024
Device Lot Number23456
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REF: KC-53000, LOT NUMBER: 29292.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale